# SDR QXEA200701265

- Difficulty date: August 9, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 66 hours, 62 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010003
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 66 hours, 62 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX FLIGHT NR 2334: CABIN ALT CLIMBING EXCESSIVELY.  NOTICED FAULT LIGHT ILLUMINATED ON PRESSURE CONTROLLER.  RAN EMERGENCY CHECKLIST.  HAD THEM RUNNING IN MANUAL MODE.  MAINTENANCE REMOVED AND REPLACED AFT OUTFLOW VALVE IAW Q400 AMM TASK 21-31-10-000-801 AND 21-31-10-400-801.  FUNCTIONAL TEST GOOD IAW 21-31-00-720-801.  AIRCRAFT RETURNED TO SERVICE.
